# SDR SWIA200110039

- Difficulty date: July 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 388 hours, 243 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF SMOKE ON LANDING. AFTER STOWING THRUST REVERSERS SMELL SEEMED TO SUBSIDE. PERFORMED RUN CHECK ON BOTH PACKS.  NO SMOKE SMELL NOTED.  OPS CHECK GOOD.
